Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Ultrasonography, liver minimally enlarged, homogeneous increase in parenchymal echotexture, hypoechoic lesions

I had an ultrasonography , which stated Liver is minimally enlarged and showed homogeneous increase in parenchymal echotexture. two well defined hypoechoic lesions are seen in the right lobe of liver measuring 2.2 by 1.8 and 1.7 by 1.6 cms in size. No obvious evidence of any abdominal mass seen. Atypical hemangioma can also have similar appearance. Is there anything to worry about this. Please reply as soon as possible.
Asked On : Wed, 2 May 2012
Answers:  1 Views:  1844
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist, Surgical 's  Response
Small hemangiomas do not cause any problems. In your case the ultrasound has picked the lesion. It would be advisable to confirm the diagnosis by means of a double contrast Ct scan of the abdomen immediately. Once that is done you can relax.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor